Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 239, NWS Raleigh, NC

June 11, 2006Franklin County, Vance County, Warren County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 11, 2006, 10:03 PM EDT for Franklin County, Vance County, Warren County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2006, 10:03 PM EDT (02:03 UTC)
Expired
Jun 11, 2006, 10:45 PM EDT
In force
42 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

Counties Franklin County, NC, Vance County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 76 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:47 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2006-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2006-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 120203
SVRRAH
NCC069-181-185-120245-
/O.NEW.KRAH.SV.W.0239.060612T0203Z-060612T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1003 PM EDT SUN JUN 11 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
  EAST CENTRAL VANCE COUNTY IN CENTRAL NORTH CAROLINA
  WARREN COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 1045 PM EDT

* AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER GILLBURG...OR ABOUT OVER HENDERSON...
  MOVING NORTHEAST AT 25 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS
  OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  AFTON...
  WARRENTON...
  MACON...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3633 7847 3616 7837 3620 7799 3655 7791

$$

VINCENT
2 follow-up statements
000 
WWUS52 KRAH 120217
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1017 PM EDT SUN JUN 11 2006

NCC069-181-185-120245-
/O.CON.KRAH.SV.W.0239.000000T0000Z-060612T0245Z/
FRANKLIN NC-VANCE NC-WARREN NC-
1017 PM EDT SUN JUN 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WARREN...EAST CENTRAL VANCE AND NORTHEASTERN FRANKLIN COUNTIES...

AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH.  THIS STORM WAS
LOCATED NEAR GILLBURG...OR ABOUT 6 MILES SOUTHEAST OF HENDERSON...
MOVING EAST AT 5 MPH.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3633 7847 3616 7837 3620 7799 3655 7791

$$

VINCENT
000 
WWUS52 KRAH 120248
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1042 PM EDT SUN JUN 11 2006

NCC069-181-185-120252-
/O.EXP.KRAH.SV.W.0239.000000T0000Z-060612T0245Z/
FRANKLIN NC-VANCE NC-WARREN NC-
1045 PM EDT SUN JUN 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR WARREN...EAST CENTRAL VANCE 
AND NORTHEASTERN FRANKLIN COUNTIES HAS EXPIRED AT 1045 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...THE 
THUNDERSTORM IS STILL PRODUCING VERY HEAVY RAIN...DANGEROUS 
LIGHTNING AND WIND GUSTS FROM 30 TO 40 MPH.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS 
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS 
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW 
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3633 7847 3616 7837 3620 7799 3655 7791

$$

VINCENT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:10 PM EDT, 7 hours 53 minutes earlier.

Area forecast discussion, Jun 11, 2:10 PM EDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
210 PM EDT SUN JUN 11 2006

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON IN UNSTABLE AIRMASS.
SURFACE BOUNDARY ALONG NORTHERN PORTIONS OF FORECAST AREA AND MAV
NOTED BY SPC ARE THE PRINCIPAL MET FEATURES FOR STORMS OTHER THAN
DAY TIME HEATING. STORMS LIKELY BE ORGANIZED ALONG NORTHERN TIER OF
FORECAST AREA WHILE PULSE STORMS EXPECTED SOUTHERN TIER. SOME STORMS
EXPECTED BE SVR AND SPC LIKELY ISSUE SVR STORM WATCH FOR NORTHERN
PORTION OF FORECAST AREA BY LATE AFTERNOON INTO EVENING. DUE TO
APPROACHING SHORT WAVE ALOFT WILL CARRY POPS THROUGH THE OVERNIGHT.
HOWEVER LOSS OF DAYTIME HEATING WILL LIMIT SVR TO EVE AND ACTIVITY
SHOULD DIMINISH AS WELL...ESPECIALLY SOUTHERN TIER. CHANCE POPS
CONTINUE FOR MONDAY. BY MONDAY EVENING THE BETTER MOISTURE AND
FRONTAL BOUNDARY HAVE MOVED SEAWARD WITH UPPER LEVEL TROUGH PASSING
AS WELL. CHANCE POPS FOR MONDAY NIGHT LIMITED TO EASTERN TIER OF CWA
FOR ONLY THE EVENING HOURS.

ON TUESDAY AND WEDNESDAY THE TROPICAL SYSTEM (NOW ALBERTO)IS
EXPECTED BY TCP TO MOVE NE ALONG SE US COAST. GOOD WESTERLIES ALOFT
SHOULD KEEP SYSTEM OFFSHORE AND PLACE BEST RAINFALL EAST OF TRACK.
SO POPS WILL BE LOW FOR TUE AND WED WITH THE BETTER CHANCE IN THE
FAR EASTERN TIER.

CLOUDS MON AND NE WINDS TUE AND WED SHOULD KEEP DAYTIME HIGHS AT TO
JUST BELOW SEASONAL NORMS. AFTER ANOTHER MUGGY NIGHT FOR TONIGHT.
THEN LOWER DEWPOINTS PROVIDES COOLER NIGHTS SUNDAY NIGHT AND MONDAY
NIGHT WITH LOWS BECOMING A LITTLE WARMER TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...

FOR THE EARLY PART OF THE LONG TERM FORECAST...CONTINUED TO FOLLOW
CLOSELY THE EXTENDED FORECAST GUIDANCE FROM HPC DUE TO SOME
UNCERTAINTY REGARDING THE TRACK OF ALBERTO.  THIS RESULTS IN A
CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY...WITH A
SLIGHT CHANCE LINGERING INTO THURSDAY.  IF THE RESULTANT TRACK IS
EXACTLY AS FORECAST WOULD ANTICIPATE CHANCES FOR RAIN BEING LOWERED
FOR WEDNESDAY AND THURSDAY DUE TO SUBSIDENCE.  FOR THE LATER PART OF
THE WORK WEEK...FINALLY SOME INDICATION OF INCREASED HEIGHTS ALOFT
AND SURFACE RIDGING EXTENDING WEST ACROSS THE NORTHERN GULF.  THIS
SHOULD SETTLE THE ACTIVE WEATHER PATTERN...AT LEAST FOR A TIME...
OVER CENTRAL NORTH CAROLINA.

EXTENDED GUIDANCE WOULD POINT TO SOME SMALL CHANCE OF INSTABILITY
SHOWERS AND THUNDERSTORMS DUE TO LINGERING 850MB MOISTURE AND
HEATING.  HOWEVER...GIVEN THE RIDGING SURFACE AND ALOFT...AND NOT
WANTING IN THE GRIDDED AND WORDED FORECASTS A SLIGHT CHANCE OF
SHOWERS EVERY DAY...OPTED TO HAVE FRIDAY AND SATURDAY DRY.
TEMPERATURES SHOULD RISE WELL INTO THE 80S...AND IF WINDS CAN BECOME
A LITTLE MORE SOUTHWEST THAN CURRENTLY FORECAST...COULD NOT RULE OUT
READINGS AT LEAST IN THE LOWER 90S IN SPOTS WITH INCREASING
THICKNESSES ESPECIALLY FOR THE DAY SATURDAY.  GFS HAS HIGHER MEAN
MOISTURE MOVING IN SUNDAY SO WITH HEATING COULD BE A SLIGHT CHANCE
OF SHOWERS THEN AND WILL HAVE THAT IN THE GRIDDED FORECAST.

&&

.AVIATION...

TIMING OF PERIODS OF SHOWERS AND THUNDERSTORMS DIFFICULT BUT...
FOLLOWING THE CONSENSUS OF THE LATEST NAM AND RUC...ANTICIPATE A
ROUND OF SHOWERS AND THUNDERSTORMS FROM AROUND 22Z TO 03Z FROM WEST
TO EAST.  INCREASING SURFACE CONVERGENCE AND SURFACE-BASED THETA-E
ON MSAS OVER THE FAR WEST PART OF THE STATE...ALONG WITH INCREASING
INSTABILITY...SHOULD RESULT IN INITIAL DEVELOPMENT IN THE WEST
MOVING ACROSS CENTRAL NORTH CAROLINA DURING THE EVENING.  FOLLOWING
THIS...APPROACHING SHORTWAVES FROM THE WEST...EITHER REMNANT MCV
FROM EARLIER MCS OVER THE MID-MISSISSIPPI VALLEY OR STRONGER WAVE
MOVING SOUTH FROM THE WESTERN GREAT LAKES...MAY AID IN FURTHER
DEVELOPMENT LATE TONIGHT.  FORECAST PERIODS OF MVFR WITH TEMPO OF
IFR CONDITIONS IN MODERATE THUNDERSTORMS...WITH THE BEST CHANCES OF
LINGERING...PREDOMINATE IFR CONDITIONS IN THE TRIAD AROUND AND AFTER
12Z MONDAY.  THIS IS WHERE MOS GUIDANCE FORECASTS PREVAILING
NORTHEAST SURFACE WIND FOR MUCH OF THE MORNING.  CONDITIONS SHOULD
IMPROVE TO HIGH MVFR OR VFR THROUGHOUT CENTRAL NORTH CAROLINA BY
AROUND 15Z MONDAY WITH SURFACE WINDS MOSTLY UNDER 10KTS.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KK
LONG TERM...DJF
AVIATION...DJF
Hazardous weather outlook, Jun 11, 5:06 AM EDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
506 AM EDT SUN JUN 11 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-120915-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
506 AM EDT SUN JUN 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

...SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH
CAROLINA TODAY INTO TONIGHT...

A NEARLY STATIONARY FRONT WILL EXTEND FROM EAST TO WEST ACROSS
CENTRAL NORTH CAROLINA THROUGH THIS AFTERNOON AND EVENING. THIS
BOUNDARY WILL PROVIDE A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS...
AS UPPER LEVEL DISTURBANCES TRACK FROM NORTHWEST TO SOUTHEAST OVER
THE STATE.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH DAYBREAK
ESPECIALLY ACROSS THE NORTHERN PIEDMONT. THIS SEVERE THREAT IS IN
RESPONSE TO ONGOING STRONG TO SEVERE THUNDERSTORMS OVER THE
NORTHERN FOOTHILLS AT 330 AM... TRACKING EAST SOUTHEAST INTO THE
NORTHERN PIEDMONT. THIS ACTIVITY IS EXPECTED TO GRADUALLY WEAKEN
AS IT PUSHES EAST INTO THE PIEDMONT THROUGH DAYBREAK. LOCALLY
HEAVY RAIN AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS.
ISOLATED STRONG WIND GUSTS TO 50 MPH AND HAIL TO PENNIES WILL BE
POSSIBLE MAINLY NORTH OF THE INTERSTATE 40 CORRIDOR BEFORE THE
STORMS WEAKEN BY DAYBREAK.

A MORE SIGNIFICANT SEVERE THREAT EXISTS FROM MID TO LATE AFTERNOON
INTO THE EVENING HOURS TONIGHT. CLEARING SKIES THIS MORNING WILL
ALLOW FOR STRONG HEATING AND DESTABILIZATION OF THE AIR MASS OVER
CENTRAL NORTH CAROLINA. THUNDERSTORMS ARE AGAIN EXPECTED TO
DEVELOP BY EARLY TO MID AFTERNOON OVER THE MOUNTAINS... AND SPREAD
OUT INTO TO THE PIEDMONT LATE TODAY THROUGH THE EVENING.

LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS. LOCALLY
HEAVY RAIN WITH TRAINING OF STORMS WILL BE A THREAT AS WELL.
RAINFALL AMOUNTS OF 1 TO 2 INCHES... WITH LOCALLY HIGHER AMOUNTS
WILL OCCUR WHERE 2 OR 3 STORMS TRAIN OVER THE SAME LOCATION.

THE MAIN TIME OF CONCERN FOR SEVERE WEATHER WILL BE THROUGH
DAYBREAK ACROSS THE PIEDMONT TRIAD... THEN AGAIN FOR ALL THE
PIEDMONT BETWEEN 200 PM AND 800 PM... AND FOR THE SANDHILLS AND
COASTAL PLAIN BETWEEN 400 PM AND 200 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON.

BADGETT

In the hours before

Local storm report, Jun 11, 9:21 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
921 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             5 SSW HOLLY SPRINGS     35.59N 78.87W
06/11/2006  E0.25 INCH       WAKE               NC   TRAINED SPOTTER

            PEA SIZED HAIL ON VOORHEES LANE.

&&

MWS
Local storm report, Jun 11, 9:28 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
928 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      GARNER                  35.69N 78.63W
06/11/2006                   WAKE               NC   TRAINED SPOTTER

            FLOODING REPORTED BY SPOTTER AT US HWY 401 AND SIMPKINS
            ROAD NEAR COLONIAL HEIGHTS

&&

BSD/BLS
Local storm report, Jun 11, 9:30 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
930 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             5 SW CLAYTON            35.60N 78.52W
06/11/2006  E0.75 INCH       JOHNSTON           NC   LAW ENFORCEMENT

            PENNY SIZED HAIL IN THE TOWN OF CLEVELAND.

&&

MWS
Local storm report, Jun 11, 9:35 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
935 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     6 S GARNER              35.61N 78.63W
06/11/2006  M65 MPH          WAKE               NC   TRAINED SPOTTER

            65 MPH WIND GUST MEASURED...SIX MILES SOUTH OF GARNER.

&&

BSD
Local storm report, Jun 11, 9:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
939 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             GOLDSBORO               35.37N 77.98W
06/11/2006  E0.75 INCH       WAYNE              NC   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED NEAR WAYNE MEMORIAL DR AND US
            HWY 70 IN GOLDSBORO.

&&

BSD
Local storm report, Jun 11, 9:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
945 PM EDT SUN JUN 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             PRINCETON               35.47N 78.16W
06/11/2006  E0.75 INCH       JOHNSTON           NC   PUBLIC

            PENNY SIZE HAIL REPORTED BY THE PUBLIC IN PRINCETON.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:25 PM EDTSevere Thunderstorm WarningRAHChatham35 min
Jun 11, 8:35 PM EDTSevere Thunderstorm WarningRAHHarnett, Wake40 min
Jun 11, 8:49 PM EDTTornado WarningRAHWake26 min
Jun 11, 8:51 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne39 min
Jun 11, 8:53 PM EDTTornado WarningRAHHarnett37 min
Jun 11, 9:12 PM EDTSevere Thunderstorm WarningRAHWake33 min
Jun 11, 9:26 PM EDTSevere Thunderstorm WarningRAHJohnston49 min
Jun 11, 10:36 PM EDTSevere Thunderstorm WarningRAHHalifax24 min
Jun 12, 2:44 PM EDTSevere Thunderstorm WarningRAHScotland31 min
Jun 12, 3:27 PM EDTSevere Thunderstorm WarningRAHCumberland33 min
Jun 12, 3:49 PM EDTSevere Thunderstorm WarningRAHSampson26 min
Jun 12, 4:05 PM EDTSevere Thunderstorm WarningRAHRichmond40 min
Jun 12, 4:49 PM EDTSevere Thunderstorm WarningRAHAnson41 min
Jun 12, 5:35 PM EDTSevere Thunderstorm WarningRAHHarnett25 min
Jun 12, 5:47 PM EDTSevere Thunderstorm WarningRAHJohnston28 min
Jun 12, 5:56 PM EDTSevere Thunderstorm WarningRAHLee34 min
Jun 12, 6:14 PM EDTSevere Thunderstorm WarningRAHJohnston34 min
Jun 12, 7:08 PM EDTSevere Thunderstorm WarningRAHWayne22 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.